MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT SPLINED KNEE STM V2 19X80; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMT SPLINED KNEE STM V2 19X80; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi: (b)(4).The device has been scrapped.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
The device was returned with packaging damage and the sterility barrier was potentially compromised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual inspection of the returned product identified that the carton and sterile packaging was damaged.The sterility of the product is compromised.Device history record (dhr) was reviewed and identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the product when it left zimmer biomet control was conforming to specifications.The root cause is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BMT SPLINED KNEE STM V2 19X80
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10133756
Report Number0001825034-2020-02280
Device Sequence Number19787277
Product Code JWH
UDI-Device Identifier00880304545564
UDI-Public(01)00880304545564
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K121149
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Model NumberN/A
Device Catalogue Number148309
Device Lot Number765860
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1